# SDR SWAA2020062293399

- Difficulty date: June 18, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 41,819 hours, 24,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG EXIT LIGHT COVER, LENS WEAR FUEL SERVICE DOOR IS DETACHED. (CAME OFF).  REMOVED & REPLACED EMERGENCY SIGN & LIGHTS AS PER AMM 33-51-01 OPS CKS GOOD.
